Dror Varolin's Publications and preprints




1. "On translations of the images of analytic maps." With Ian Graham, Complex Variables Theory Appl. 24 (1994), no. 3-4, 205--208.

2. Bloch constants in one and several variables With Ian Graham, Pacific J. Math. 174 (1996), no. 2, 347--357.

3. Flows on C^2 with polynomial time-one map With Patrick Ahern and Franc Forstneric, Complex Variables Theory Appl. 29 (1996), no. 4, 363--366.

4. The Density Property for Complex Manifolds and Geometric Structures J. Geom. Anal. 11 (2001), no. 1, 135--160.

5. The Density Property for Complex Manifolds and Geometric Structures II Internat. J. Math. 11 (2000), no. 6, 837--847.

6. A general notion of shears, and applications Michigan Math. J. 46 (1999), no. 3, 533--553.

7. Holomorphic diffeomorphisms of complex semisimple Lie groups With Arpad Toth, Invent. math. 139 (2000) 2, 351-369

8. Stable manifolds of holomorphic diffeomorphisms , Joint with Mattias Jonsson, Invent. Math. 149 (2002), no. 2, 409--430.

9. Sampling sequences for Bergman spaces for p < 1 , Joint with Alex Schuster, Complex Var. Theory Appl. 47 (2002), no. 3, 243--253.

10. Control theory and holomorphic diffeomorphisms ,
CONTEMPORARY TRENDS IN NON-LINEAR GEOMETRIC CONTROL THEORY AND ITS APPLICATIONS. (México City, 2000), 459--472, World Sci. Publishing, River Edge, NJ, 2002.

11. A compactification of (C^*)^4 with no non-constant meromorphic functions , Joint with Jun-Muk Hwang, Ann. Inst. Fourier (Grenoble) 52 (2002), no. 1, 245--253.

12. Positivity Conditions for Hermitian Symmetric Functions , Joint with John D'Angelo, Asian J. Math, Vol 7, No. 4, pp 001-018, Dec. 2003

13. Jumping coefficients of multiplier ideals , Joint with Lawrence Ein, Rob Lazarsfeld and Karen Smith, Duke Math. J. 123 (2004), no. 3, 469-506

14. Holomorphic diffeomorphisms of complex homogeneous spaces , Joint with Arpad Toth, Compos. Math. 142 (2006), no. 5, 1308--1326.

15. Interpolation and Sampling for Generalized Bergman spaces on finite Riemann Surfaces , Joint with Alex Schuster, to appear in Rev. Mat. Iberoamericana.

16. Interpolation and sampling hypersurfaces for the Bargmann-Fock space in higher dimensions., Joint with Joaquim Ortega-Cerda and Alex Schuster, Math. Ann. 335 (2006), no. 1, 79--107.

17. Analytic inversion of adjunction: L^2 extension theorems with gain. , Joint with Jeff McNeal, Ann. Inst. Fourier (Grenoble) 57 (2007), no. 3, 703--718.

18. Geometry of hermitian algebaric functions: Quotients of squared norms. Amer. J. Math. 130 (2008), no. 2, 291--315.

19. Sufficient conditions for interpolation and sampling hypersurfaces in the Bergman ball , Joint with Tamas Forgacs. Internat. J. Math. 18 (2007), no. 5, 559--584.

20. A Takayama-type extension theorem, Compos. Math. 144 (2008), no. 2, 522--540.

21. A universal metric for the canonical bundle of a holomorphic family of projective algebraic manifolds , Asian J. Math. 11 (2007), no. 2, 319--329.

22. Division Theorems and Twisted Complexes, Math. Z. 259 (2008), no. 1, 1--20.